UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21180

タイトル: On the Flabbiness of the Sheaf of Fourier Microfunctions
著者: Kaneko, Akira
発行日: 1986年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.36(1986), Page1-14
URI: http://hdl.handle.net/2261/21180
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

この論文に関連するファイルはありません。

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください